# SDR DXTA2021111551950

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 1,842 hours, 1,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 100
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: NORMAL LANDING.  BATTERIES DISCONECTED.  STILL HAVE EMERGENCY LIGHTS BOTH OVERWING, SEAT 5 AND 8 PATHS, SEAT 7 AND LAV OVERHEAD - ALL REMAIN. // SIGNOFF// REMOVED AND REPLACED #1 AND #4 EMERGENCY BATTERIES DUE TO EMERGENCY LIGHTS STAYING ON, OPS CHECKS GOOD, ALL WORK DONE IAW CE-680A AMM CH 33-50-06 REMOVED #1 EMERGENCY BATTERY P/N CBS28-1 S/N 1914M INSTALLED P/N CBS28-1 S/N 3933M REMOVED #4 EMERGENCY BATTERY P/N CBS28-1 S/N 0264M, INSTALLED P/N CBS28-1 S/N 5962M
